# SDR ILD2007F00001

- Difficulty date: June 7, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N251H
- Make and model: Snias AS350B2
- Aircraft serial: 3975
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 2685B
- Condition: Coked
- Location: Fuel Injector
- Part time: 693 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FIRST FLIGHT OF THE DAY PILOT COULDN`T START THE AC.  INSPECTED ENGINE ASSY AND FOUND FUEL COKING AT GAS GENERATOR INJECTION MANIFOLD.  REMOVED AND REPLACED INJECTION MANIFOLD ASSY WITH SAME TYPE.  ON GROUND RUN, LEAK CHECK OPERATIONAL FLIGHT CHECKED AND FUNCTIONALLY CHECKED GOOD.  ALL WORK DONE IAW MM IAW INSTRUCTION MM.  (K)
